# SDR IXXA05SMN253S

- Difficulty date: October 13, 2005
- Submitted: November 10, 2005
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 89,672 hours, 36,136 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Improper
- Location: Fs 279.000
- Part time: 89,672 hours, 36,136 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECT, LT FUS FWD CTR SECTION LWR PLATING BASKET DOOR FWD JAMB EXISTING REPAIR DBLR NOT ACCOMP 3 ROWS FASTENERS PAST CUT OUT STA  FS 279.000 L-35.5L.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 NR 05461.  REMOVED EXISTING REPAIR DOUBLER IAW DC8 SRM 51-1-21, DC8 SRM 51-1-20D.  PERFORMED DETAIL VISUAL INSP. NEITHER CRACK NOR CORROSION FOUND.  FAB`D REPAIR DOUBLER AND FILLER IAW SEMAN DWG # ED-4079. CLEANED, TREATED, PRIMED AREA, REPAIR PARTS IAW DC8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW DC8 SRM 51-1-11 PG 9.  INSTALLED REPAIR PARTS IAW SEMAN DWG # ED-4079, DC8 SRM 51-1-20D, DC8 SRM 51-1-21, DC8 SRM 51-3-1.
